Asymptotic behaviour of ground state solutions for the Hénon equation

Author(s)
Cao, Daomin
Peng, Shuangjie
Yan, Shusen
Publication Date
2009
Abstract
Let B₁(0) 'C RN' be the unit ball centred at the origin, N ≥ 3. In this paper, we analyse the profile of the ground state solution of the Hénon equation - ∆u = │x│'au⁻¹ in B₁ (0), u = 0 on ∂B₁ (0). We prove that for fixed p ε (2,2*), (2* = 2N/(N - 2)), the maximum point xₐ of the ground state solution uₐ satisfies a(1 - │xₐ│) → l ε(0,+ ∞) as a → ∞. We also obtain the asymptotic behaviour of uₐ, which shows that the ground state solution is non-radial. Moreover, we prove the existence of multi-peaked solutions and give their asymptotic behaviour.
Citation
IMA Journal of Applied Mathematics, 74(3), p. 468-480
ISSN
1464-3634
0272-4960
Link
Publisher
Oxford University Press
Title
Asymptotic behaviour of ground state solutions for the Hénon equation
Type of document
Journal Article
Entity Type
Publication

Files:

NameSizeformatDescriptionLink